MAUDE Adverse Event Report: SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR

SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR
Model Number 91393
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer provided an export of work orders that included alleged spacelabs healthcare product malfunctions.The following information was provided: spacelabs monitor is frozen.The biomed installed a loaner unit to resolve the immediate issue.The device was repaired on site by the biomed by replacing the display assembly.The customer was unable to provide additional information about this event.

Brand Name
XPREZZON MONITOR
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key23045728
Report Number3010157426-2025-00173
Device Sequence Number15870857
Product Code MHX
UDI-Device Identifier10841522131479
UDI-Public(01)10841522131479
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown